Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Peter Freyd
Title: Abelian categories. An introduction to the theory of functors
Additional book information (Harper's Series in Modern Mathematics.) Harper & Row, New York, 1964. 11+164 pp. $7.00.

Review Information

Reviewer: F. E. J. Linton
Journal: Bull. Amer. Math. Soc. 71 (1965), 577-580
PII: S 0002-9904(1965)11342-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia